# SDR DALA1233670925

- Difficulty date: May 22, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N925DL
- Make and model: Doug MD-88
- Aircraft serial: 49712
- Aircraft time: 62,376 hours, 47,749 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Pin
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FUNCTIONAL CHECK OF TAILCONE RELEASE SYSTEM OPS 6908, MAINTENANCE FOUND THE TEE PIN, BUSHING, AND CABLE WORN BEYOND THE TEE PIN 11, CAM ASSEMBLY, AND CABLE WERE ALL REPLACED AND THE RII COMPLETED.
